Alert archive / Indiana / Small Craft Advisories in 2017

Small Craft Advisory 5, NWS Northern Indiana

January 12, 2017

NWS Northern Indiana issued this small craft advisory at Jan 12, 2017, 4:04 AM EST. It was in force for 36 hr.

The area

The counties it named.

The facts

Issued
Jan 12, 2017, 4:04 AM EST (09:04 UTC)
Expired
Jan 13, 2017, 4:00 PM EST
In force
36 hr
Issued by
NWS Northern Indiana

The text

As transmitted.

066 
WHUS73 KIWX 120904
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
404 AM EST THU JAN 12 2017

LMZ043-046-121715-
/O.NEW.KIWX.SC.Y.0005.170112T0904Z-170113T2100Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
404 AM EST THU JAN 12 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST FRIDAY. 

* WINDS: NORTHWEST 10 TO 20 KNOTS VEERING NORTHEAST 5 TO 10 KNOTS
  ON FRIDAY

* WAVES: 3 TO 5 FEET

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
6 follow-up statements
468 
WHUS73 KIWX 121538
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1038 AM EST THU JAN 12 2017

LMZ043-046-122345-
/O.CON.KIWX.SC.Y.0005.000000T0000Z-170113T2100Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1038 AM EST THU JAN 12 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST FRIDAY. 

* WINDS: NORTHWEST 10 TO 20 KNOTS VEERING NORTHEAST 5 TO 10 
  KNOTS ON FRIDAY 

* WAVES: 3 TO 6 FEET

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
826 
WHUS73 KIWX 122135
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
435 PM EST THU JAN 12 2017

LMZ043-046-130545-
/O.CON.KIWX.SC.Y.0005.000000T0000Z-170113T2100Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
435 PM EST THU JAN 12 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST FRIDAY. 

* WINDS: NORTHWEST TO NORTH 10 TO 20 KNOTS WITH GUSTS TO 25
  KNOTS...WINDS VEERING NORTHEAST 10 TO 15 KNOTS ON FRIDAY.

* WAVES: 3 TO 7 FEET

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
859 
WHUS73 KIWX 130337
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1037 PM EST THU JAN 12 2017

LMZ043-046-131145-
/O.CON.KIWX.SC.Y.0005.000000T0000Z-170113T2100Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1037 PM EST THU JAN 12 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST FRIDAY. 

* WINDS: NORTH 15 TO 25 KNOTS VEERING NORTHEAST 10 TO 15 KNOTS ON
  FRIDAY.

* WAVES: 3 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
026 
WHUS73 KIWX 130922
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
422 AM EST FRI JAN 13 2017

LMZ043-046-131730-
/O.CON.KIWX.SC.Y.0005.000000T0000Z-170113T2100Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
422 AM EST FRI JAN 13 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON. 

* WINDS: NORTH 10 TO 20 KNOTS VEERING NORTHEAST 5 TO 15 KNOTS.

* WAVES: 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
351 
WHUS73 KIWX 131535
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1035 AM EST FRI JAN 13 2017

LMZ043-046-132100-
/O.CON.KIWX.SC.Y.0005.000000T0000Z-170113T2100Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1035 AM EST FRI JAN 13 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON. 

* WINDS: NORTHEAST 5 TO 15 KNOTS.

* WAVES: 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
800 
WHUS73 KIWX 132101
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
401 PM EST FRI JAN 13 2017

LMZ043-046-132215-
/O.EXP.KIWX.SC.Y.0005.000000T0000Z-170113T2100Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
401 PM EST FRI JAN 13 2017

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Jan 12, 12:22 AM EST, 3 hours 42 minutes earlier.

Area forecast discussion, Jan 12, 12:22 AM EST, 3 hours 42 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
1222 AM EST Thu Jan 12 2017

.SYNOPSIS...
Issued at 1218 AM EST Thu Jan 12 2017

Occasional rain will continue this morning as a cold front moves
across the area. The rain could end as a brief period of freezing
rain across southwest Michigan and northwest Indiana. High
pressure will move into the Great Lakes tonight and Friday
resulting in dry conditions. Some freezing rain is possible, mainly
across southern portions of our area, over the weekend as low
pressure moves through the Ohio Valley.

&&

.SHORT TERM...(This Evening through Thursday)
Issued at 342 PM EST Wed Jan 11 2017

Primary forecast challenges for the short term will be rain/iso
thunder tonight, and fog.

Strong low level thetae advection to continue tonight with axis of
highly anomalous moisture working into the area. Low clouds and fog
have overspread approximately southwest half of the area late this
afternoon, with some concern of patchy dense fog over the next
several hours across far southwest/western portions of the area.
Will monitor trends over next few hours for the need for any
advisories.

In terms of precipitation, a couple of distinct waves to bring
enhanced chances of rain. One of these waves skirting across the
Ohio Valley through early evening will bring greater coverage of
rain across far southeast sections. Another short wave across
northwest Illinois will race across southern lower Michigan this
evening also bringing an increase in rain shower chances. By mid
to late evening a larger scale upstream trough should allow for
strengthening low level frontogenesis forcing in association with
strong baroclinic zone located just northwest of the area. This
should result in an increase in rain showers and a potential of
more impressive rainfall rates late evening into the overnight
hours. Air mass advecting into the area will be characterized by
PWATS in excess of an inch, and concern persists for total
rainfall amounts in excess of an inch and possibly approaching
localized two inch amounts where stronger frontogenesis forcing
materializes. Favored area for these potential heavier rainfall
amounts still appears to be across southeast portions of the area,
roughly along and southeast of the US Route 24 corridor. Some
localized minor flooding will be possible with the corridors of
heavier rainfall, along with continued rises on some area rivers.
Will continue to carry isolated thunder mention into Thursday
morning with weak elevated instability.

Non-diurnal temp trends for this evening with temperatures rising
into the 40s and 50s, and even a chance at extreme south/southeast
making a run at the 60 degree mark for a time. Temps will drop
sharply across the northwest half overnight as frontal boundary begins
to progress through the area.

Rain will continue Thursday morning, with greatest
coverage/intensity across southeast half. One thing that will need
to be watched is the potential of a brief period of light freezing
rain/freezing drizzle across northwest portions of the forecast
area. Low levels should dry out rapidly, but enough moisture beneath
the frontal inversion and shallow cold air could promote a period of
freezing drizzle before precip ends. Temps on Thursday will be
steady to slowly falling.

&&

.LONG TERM...(Thursday Night through Wednesday)
Issued at 342 PM EST Wed Jan 11 2017

Dry conditions will develop by Thursday evening as a very dry
low/mid level air mass advects across the southern Great Lakes
region. A strong low level baroclinic will stall out just south
of the local area as a strong 1045 mb high becomes established
across the Great Lakes.

A rather complicated upper level flow evolution will commence for
the weekend with cut-off upper PV anomaly setting up across
southwest CONUS and a series of smaller scales waves approaching
from the northern stream. Consensus of medium range model guidance
remains suppressed enough with the boundary that icing concerns with
initial warm advection ramp up may not be a big issue as far
north as local area for Friday night/Saturday, but will maintain
chance PoPs for freezing rain mainly across the south. A period of
perhaps greater concern that will need to be watched is for some
time in the Sunday/Sunday night period when a leading stronger
warm advection wing could spread across the area with a risk of
some ice accumulation. Have opted to keep just chance PoPs with
any freezing rain mention at this time given low confidence in
timing and placement of warm advection wing type forcing. Cut-off
PV anomaly to eventually lift across central CONUS early next week
with greater chances of precip for local area, but an eventual
preference to liquid precip type for Monday-Tuesday. Any heavier
rainfall during this period may cause some renewed/aggravated
hydro concerns. Milder temperatures will be in store for the early
portions of next week as this upper PV anomaly approaches.

&&

.AVIATION...(For the 06Z TAFS through 06Z Thursday Night)
Issued at 1218 AM EST Thu Jan 12 2017

Band of shra has moved out ahead of cdfnt movg through
nw IN. Winds at FWA should diminish and veer wly after shra move
through but cdfnt movg slowly and not expected to reach FWA until
shortly after sunrise. Vort max lifting ne from KS expected to
cause more shra to move across nrn IN this morning keeping flight
conditions ifr. Some potential for zr at SBN but for now sided
with mos temp fcst just above freezing. High pressure building
into the upr midwest/upr grtlks tonight should result in
conditions improving to vfr.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SYNOPSIS...JT
SHORT TERM...Marsili
LONG TERM...Marsili
AVIATION...JT

Visit us at www.weather.gov/iwx

Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Jan 11, 4:05 AM EST, 23 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
405 AM EST WED JAN 11 2017

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-121000-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN...NAPPANEE...
LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT...KENDALLVILLE...
LIGONIER...ALBION...AUBURN...GARRETT...KNOX...NORTH JUDSON...
BASS LAKE...WINAMAC...FRANCESVILLE...MEDARYVILLE...PLYMOUTH...
BREMEN...CULVER...ROCHESTER...AKRON...WARSAW...WINONA LAKE...
SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY...
FORT WAYNE...NEW HAVEN...MONTICELLO...MONON...BROOKSTON...
LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB...MEXICO...WABASH...
NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON...OSSIAN...
DECATUR...BERNE...MARION...GAS CITY...UPLAND...HARTFORD CITY...
MONTPELIER...PORTLAND...DUNKIRK...NILES...BENTON HARBOR...
ST. JOSEPH...FAIR PLAIN...BENTON HEIGHTS...BUCHANAN...PAW PAW LAKE...
DOWAGIAC...CASSOPOLIS...MARCELLUS...STURGIS...THREE RIVERS...
WHITE PIGEON...MENDON...COLDWATER...BRONSON...HILLSDALE...
JONESVILLE...LITCHFIELD...BRYAN...EDGERTON...WAUSEON...ARCHBOLD...
SWANTON...DELTA...DEFIANCE...SHERWOOD...HICKSVILLE...NAPOLEON...
DESHLER...LIBERTY CENTER...PAULDING...ANTWERP...PAYNE...OTTAWA...
LEIPSIC...COLUMBUS GROVE...CONTINENTAL...PANDORA...VAN WERT...
OHIO CITY...LIMA...SPENCERVILLE
405 AM EST WED JAN 11 2017 /305 AM CST WED JAN 11 2017/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE FLOODING POTENTIAL WILL INCREASE THROUGH THE REMAINDER OF THIS
WEEK INTO THE UPCOMING WEEKEND AS SEVERAL RAIN EVENTS IMPACT THE
REGION. CHECK THE HYDROLOGIC OUTLOOK (ESFIWX) FOR DETAILS.

A PERIOD OF FREEZING RAIN REMAINS POSSIBLE LATE SATURDAY THROUGH
SUNDAY FOR PORTIONS OF THE SOUTHERN GREAT LAKES AND OHIO VALLEY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-121000-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
405 AM EST WED JAN 11 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE
WATERS OF SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL PERSIST THROUGH THIS
AFTERNOON.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE POSSIBLE FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

In the hours before

Special weather statement, Jan 11, 11:21 PM EST, 4 hours 43 minutes before
Special Weather Statement
National Weather Service Northern Indiana
1121 PM EST WED JAN 11 2017

INZ015>018-020-022>027-032>034-OHZ015-016-024-025-120615-
White-Wabash-Jay-Kosciusko-Huntington-Allen-Cass-Adams-Whitley-
Blackford-Wells-Fulton-Miami-Grant-Putnam-Van Wert-Paulding-Allen-
1121 PM EST WED JAN 11 2017

...A LINE OF showers and THUNDERSTORMS WILL AFFECT SOUTHEASTERN
FULTON... MIAMI...ALLEN...ADAMS...WABASH...SOUTHEASTERN
WHITE...WHITLEY... WELLS...SOUTHEASTERN
KOSCIUSKO...CASS...HUNTINGTON...JAY...
BLACKFORD...GRANT...PAULDING...ALLEN...VAN WERT AND PUTNAM
COUNTIES...

At 1117 PM EST, radar indicated showers and thunderstorms were
located along a line extending from near Winona Lake to near
Otterbein. Movement was east at 40 mph.

Wind gusts up to 45 mph are expected along and ahead of the line of
showers and thunderstorms late this evening and into the early
morning hours of Thursday.

Locations impacted include...
Fort Wayne, Lima, Marion, Logansport, Huntington, New Haven, Peru,
Van Wert, Wabash, Bluffton, Decatur, Columbia City, Delphos,
Portland, Hartford City, North Manchester, Gas City, Winona Lake,
Ottawa and Berne.

This includes the following highways...
 INTERSTATE 469 between MILE MARKERs 0 and 30.
 INTERSTATE 65 near MILE MARKER 185.
 INTERSTATE 69 IN INDIANA between MILE MARKERs 252 and 316.
 INTERSTATE 75 between MILE MARKERs 119 and 141.

A period of heavy rainfall is also occurring with these showers and
storms, and may cause ponding of water on roadways.

LAT...LON 4038 8523 4038 8586 4056 8587 4056 8637
      4069 8637 4069 8652 4074 8653 4070 8671
      4066 8677 4056 8677 4056 8697 4121 8579
      4116 8388 4065 8388 4068 8446 4073 8446
      4073 8480 4031 8481 4031 8522
TIME...MOT...LOC 0417Z 270DEG 35KT 4118 8578 4046 8709

NWS
Special weather statement, Jan 12, 12:29 AM EST, 3 hours 35 minutes before
Special Weather Statement
National Weather Service Northern Indiana
1229 AM EST THU JAN 12 2017

INZ018-023>027-032>034-OHZ015-016-024-025-120630-
Jay-Huntington-Allen-Adams-Wabash-Blackford-Wells-Miami-Grant-Putnam-
Van Wert-Allen-Paulding-
1229 AM EST THU JAN 12 2017

...Strong gusty winds and Showers WILL AFFECT SOUTHEASTERN MIAMI...
HUNTINGTON...ALLEN...JAY...ADAMS...SOUTHERN WABASH...WELLS...
BLACKFORD...GRANT...PAULDING...ALLEN...VAN WERT AND PUTNAM
COUNTIES...

At 1226 AM EST, radar indicated showers were located along a line
extending from near New Haven to 6 miles north of Kokomo. Movement
was east at 25 mph.

Wind gusts up to 45 mph are expected along and ahead of this line of
showers as it moves across northeast Indiana and northwest Ohio
early this morning.

Locations impacted include...
Fort Wayne, Lima, Marion, Huntington, New Haven, Van Wert, Bluffton,
Decatur, Delphos, Portland, Hartford City, Gas City, Ottawa, Berne,
Upland, Ossian, Fairmount, Dunkirk, Paulding and Spencerville.

This includes the following highways...
 INTERSTATE 469 between MILE MARKERs 0 and 29.
 INTERSTATE 69 IN INDIANA between MILE MARKERs 252 and 305.
 INTERSTATE 75 between MILE MARKERs 119 and 141.

LAT...LON 4038 8523 4038 8586 4056 8587 4056 8616
      4118 8504 4117 8388 4065 8388 4068 8446
      4073 8446 4073 8480 4031 8481 4031 8522
TIME...MOT...LOC 0526Z 275DEG 24KT 4114 8503 4057 8611

NWS

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 11, 11:21 PM ESTSpecial Weather StatementIWXAdams, Allen, Blackford, Cass, Grant, Huntington and 5 more114 min
Jan 12, 12:29 AM ESTSpecial Weather StatementIWXAdams, Allen, Blackford, Grant, Huntington, Jay and 1 more61 min
Jan 12, 5:20 AM ESTFreezing Rain AdvisoryIWXElkhart, LaGrange, Marshall, Pulaski, Starke8 hr
Jan 12, 7:53 AM ESTSpecial Weather StatementIWXAllen, DeKalb, Noble, Whitley37 min
Jan 12, 4:26 PM ESTRiver Flood WarningIWXAllen, DeKalb5 days

Nearby

Small Craft Advisories in Indiana, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.